# SDR J7SA20120603001

- Difficulty date: June 3, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 81141A010303
- Part serial: 00473
- Condition: Illuminated
- Location: Cabin Pressure
- Part time: 7,053 hours, 4,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED CABIN ALTITUDE CAS MESSAGE POSTED AT 43000 FT AND CABIN ALT READ 10,300 FT CAS MESSAGE WENT OUT AFTER 1 MIN, PASSING 19,800 FT RED CABIN CAS MESSAGE POSTED AGAIN FOR 30 SECONDS.  REPLACED CABIN SAFETY VALVES.
